VOL. 8 · NO. 4 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Internet Math. 8 (4), (2012)
No abstract available
Articles
Yilun Shang
Internet Math. 8 (4), 321-337, (2012)
Jeannette Janssen, Matt Hurshman, Nauzer Kalyaniwalla
Internet Math. 8 (4), 338-363, (2012)
A. El Maftouhi, Y. Manoussakis, O. Megalakaki
Internet Math. 8 (4), 364-380, (2012)
Yanhua Li, Zhi-Li Zhang
Internet Math. 8 (4), 381-401, (2012)
Peter Grindrod, Desmond J. Higham, Mark C. Parsons
Internet Math. 8 (4), 402-423, (2012)
Bruno Escoffier, Laurent Gourvès, Jérôme Monnot
Internet Math. 8 (4), 424-455, (2012)
Enrico Bozzo, Massimo Franceschet
Internet Math. 8 (4), 456-481, (2012)
Back to Top